MathSciNet Relay Station
MathSciNet bibliographic data
MR424841 (54 #12799) 14M15 (14M10 14F05)
Kempf, George R. On the collapsing of homogeneous bundles. Invent. Math. 37 (1976), no. 3, 229–239.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement